Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Antontsev, Stansislav Nikolaevich; Chipot, Michel C (2013). Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions. Communications on Pure and Applied Analysis, 12(4):1527-1546.

Chipot, Michel C; Yeressian, Karen (2013). On the asymptotic behavior of variational inequalities set in cylinders. Discrete and Continuous Dynamical Systems - Series A, 33(11-12):4875-4890.

This list was generated on Thu Jun 20 10:59:51 2019 CEST.